Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 106, NWS Milwaukee, WI

December 25, 2011

NWS Milwaukee, WI issued this small craft advisory at Dec 25, 2011, 9:37 PM CST. It took effect at Dec 26, 2011, 8:00 AM CST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2011, 9:37 PM CST (03:37 UTC)
In effect from
Dec 26, 2011, 8:00 AM CST
Expired
Dec 28, 2011, 9:00 AM CST
In force
49 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WHUS73 KMKX 260337
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CST SUN DEC 25 2011

...WINDS BECOMING SOUTHWEST AND INCREASING TO SMALL CRAFT
ADVISORY CRITERIA MONDAY...

.WINDS WILL BECOME SOUTHWEST OVERNIGHT AND INCREASE MONDAY TO
SMALL CRAFT CRITERIA AS A LOW PRESSURE SYSTEM APPROACHES AND
PASSES NORTH OF THE AREA MONDAY NIGHT. EXPECT WINDS AND WAVES TO
BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY
MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS AND
WAVES WILL AGAIN INCREASE TO SMALL CRAFT CRITERIA TUESDAY
AFTERNOON AND EARLY EVENING. 

LMZ643>646-261145-
/O.NEW.KMKX.SC.Y.0106.111226T1400Z-111228T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
937 PM CST SUN DEC 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 10 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO
10 PM CST TUESDAY. 

*  WINDS:WEST WINDS 10 TO 15 KNOTS WILL BECOME SOUTHWEST OVERNIGHT
   AND INCREASE MONDAY TO 30 KNOTS. WINDS WILL BRIEFLY DECREASE
   BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS
   SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS WILL AGAIN
   INCREASE TO 15 TO 25 KNOTS TUESDAY AFTERNOON AND EARLY EVENING.

*  WAVES: WAVES SUBSIDING OVERNIGHT TO 1 TO 2 FEET. WAVES WILL
   BUILD TO 3 TO 6 FEET MONDAY AFTERNOON AND REMAIN 3 TO 6 FEET
   MONDAY NIGHT. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING AND
   AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
044 
WHUS73 KMKX 260925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST MON DEC 26 2011

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH EARLY WEDNESDAY...

.SOUTHWEST WINDS WILL INCREASE TODAY AS A STRONG LOW PRESSURE
MOVES ACROSS SOUTHERN CANADA. EXPECT WINDS AND WAVES TO BRIEFLY
DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS
SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST TO NORTH WINDS AND
WAVES WILL AGAIN INCREASE TO SMALL CRAFT CRITERIA TUESDAY
AFTERNOON THROUGH EARLY WEDNESDAY MORNING IN THE WAKE OF A COLD
FRONT. 

LMZ643>646-261700-
/O.EXT.KMKX.SC.Y.0106.111226T1400Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CST MON DEC 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
9 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 9 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS TODAY AND TONIGHT. WINDS WILL BRIEFLY DECREASE
  BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST
  WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS WILL AGAIN INCREASE TO
  15 TO 25 KNOTS TUESDAY AFTERNOON AND NIGHT WITH GUSTS TO 30
  KNOTS.

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET THIS AFTERNOON AND
  PERSIST TONIGHT. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING AND
  AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON. AS THE FLOW TURNS
  TO NORTH TUESDAY NIGHT WAVES SHOULD BUILD TO 4 TO 8 FEET WITH
  HIGHEST WAVES TOWARD THE ILLINOIS BORDER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
331 
WHUS73 KMKX 261913
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
113 PM CST MON DEC 26 2011

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH EARLY WEDNESDAY...

.GUSTY SOUTHWEST WINDS WILL CONTINUE INTO TONIGHT AS A STRONG LOW
PRESSURE MOVES ACROSS SOUTHERN CANADA. EXPECT WINDS AND WAVES TO
BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY
MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST TO NORTH
WINDS AND WAVES WILL AGAIN INCREASE TO SMALL CRAFT CRITERIA
TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING IN THE WAKE OF A
COLD FRONT.

LMZ643>646-270315-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
113 PM CST MON DEC 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TODAY AND TONIGHT. WINDS WILL BRIEFLY DECREASE BELOW SMALL CRAFT
  ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO
  NORTHWEST. NORTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS
  TUESDAY AFTERNOON AND NIGHT WITH GUSTS TO 30 KNOTS.

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET THIS AFTERNOON AND 
  PERSIST TONIGHT. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING 
  AND AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON. AS THE FLOW 
  TURNS TO NORTH TUESDAY NIGHT WAVES SHOULD BUILD TO 4 TO 8 FEET 
  WITH HIGHEST WAVES TOWARD THE ILLINOIS BORDER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
541 
WHUS73 KMKX 270330
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CST MON DEC 26 2011

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH EARLY WEDNESDAY...

.GUSTY SOUTHWEST WINDS WILL CONTINUE TONIGHT AS STRONG LOW
PRESSURE MOVES ACROSS SOUTHERN CANADA. WINDS AND WAVES WILL
BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY
MORNING AS A COLD FRONT SHIFTS SOUTHWEST WINDS TO NORTHWEST WINDS.
BRISK NORTHWEST TO NORTH WINDS WILL THEN BECOME ESTABLISHED BY MID
TO LATE TUESDAY MORNING AND HIGH WAVES WILL AGAIN DEVELOP. THE
HIGH WINDS AND WAVES WILL NOT SUBSIDE UNTIL WEDNESDAY MORNING. 

LMZ643>646-271130-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 PM CST MON DEC 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TONIGHT. WINDS WILL
  BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY
  MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS
  WILL AGAIN INCREASE TO 15 TO 25 KNOTS BY MID TO LATE TUESDAY
  MORNING. 

* WAVES: WAVES 3 TO 5 FEET AWAY FROM THE SHORELINE. WAVES WILL
  BRIEFLY DECREASE TUESDAY MORNING AND AGAIN BUILD TO 3 TO 5 FEET
  TUESDAY AFTERNOON. AS THE FLOW TURNS TO NORTH TUESDAY NIGHT
  WAVES SHOULD BUILD TO 4 TO 8 FEET WITH HIGHEST WAVES TOWARD THE
  ILLINOIS BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
933 
WHUS73 KMKX 270945
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CST TUE DEC 27 2011

...GUSTY WINDS EXPECTED TO DEVELOP BEHIND COLD FRONT...

.A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS MORNING
RESULTING IN SOUTHWEST WINDS VEERING TO THE NORTHWEST. BEHIND THE
COLD FRONT...A TIGHTENING PRESSURE GRADIENT AND COLD AIR FLOWING OVER THE
RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY
NORTH TO NORTHWEST WINDS LATER THIS MORNING...CONTINUING THROUGH
THE AFTERNOON. THESE GUSTY NORTH WINDS WILL CAUSE WAVES TO BUILD
TO 4 TO 8 FEET. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE
FOUND TOWARD THE OPEN WATERS OF THE LAKE.

THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER
TONIGHT AND WEDNESDAY MORNING AS THE CORE OF THE COLD AIR SLIDES
OFF TO THE EAST.

LMZ643>646-271745-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 AM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WILL VEER TO THE NORTHWEST
  THIS MORNING AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS. THE WINDS WILL FURTHER INCREASE TO UP TO 30 KNOTS THIS
  AFTERNOON...WITH A FEW GUSTS TO 33 KNOTS. WIND SPEEDS WILL
  BEGIN TO DECREASE LATER THIS EVENING AND LATE TONIGHT.

* WAVES: WAVES 2 TO 4 FEET WILL BUILD TO 4 TO 8 FEET TODAY AND
  THIS EVENING...AND THEN GRADUALLY SUBSIDE LATE TONIGHT AND
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MILWAUKEE

MBK
893 
WHUS73 KMKX 271533
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CST TUE DEC 27 2011

...GUSTY WINDS EXPECTED TO DEVELOP BEHIND COLD FRONT...

.A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN LATE THIS
MORNING. BEHIND THE COLD FRONT...A TIGHTENING PRESSURE GRADIENT
AND COLD AIR FLOWING OVER THE RELATIVELY WARMER WATERS OF LAKE
MICHIGAN WILL RESULT IN GUSTY NORTH TO NORTHWEST WINDS THIS
AFTERNOON. 

THESE GUSTY NORTH WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET.
THE STRONGEST WINDS AND HIGHEST WAVES WILL BE FOUND TOWARD THE
OPEN WATERS OF THE LAKE.

THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER
TONIGHT AND WEDNESDAY MORNING...AS THE CORE OF THE COLD AIR SLIDES
OFF TO THE EAST.

LMZ643>646-272345-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS LATE THIS MORNING...AND
  INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EARLY IN THE
  AFTERNOON. THE WINDS WILL INCREASE TO UP TO 30 KNOTS BY MID
  AFTERNOON...WITH SOME GUSTS UP TO 33 KNOTS. WIND SPEEDS WILL
  BEGIN TO DECREASE LATER THIS EVENING AND LATE TONIGHT.

* WAVES: WAVES 2 TO 4 FEET WILL BUILD TO 4 TO 8 FEET BY THIS
  EVENING...AND THEN GRADUALLY SUBSIDE LATE TONIGHT AND WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
830 
WHUS73 KMKX 272132
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CST TUE DEC 27 2011

...GUSTY WINDS INTO THIS EVENING AND HIGH WAVES INTO WEDNESDAY... 

.A TIGHT PRESSURE GRADIENT AND COLD AIR FLOWING OVER THE
RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL CONTINUE TO RESULT
IN GUSTY NORTH TO NORTHWEST WINDS THROUGH THIS EVENING.

THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET THIS EVENING.
THE STRONGEST WINDS AND HIGHEST WAVES WILL BE FOUND TOWARD THE
OPEN WATERS OF THE LAKE.

THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER
TONIGHT AND WEDNESDAY MORNING...AS THE PRESSURE GRADIENT WEAKENS. 

LMZ643>646-280545-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 PM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: NORTH TO NORTHWEST TO 30 KNOTS THROUGH EARLY THIS
  EVENING. WINDS WILL THEN GRADUALLY DIMINISH LATER THIS EVENING
  AND OVERNIGHT.

* WAVES: WAVES 3 TO 5 FEET WILL BUILD TO 4 TO 8 FEET BY THIS
  EVENING...HIGHEST TOWARD THE OPEN WATERS. THESE WAVES WILL
  GRADUALLY SUBSIDE LATER TONIGHT AND WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
597 
WHUS73 KMKX 280326
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST TUE DEC 27 2011

...GUSTY WINDS INTO THIS EVENING AND HIGH WAVES INTO WEDNESDAY...

.A TIGHT PRESSURE GRADIENT WILL RELAX AFTER MIDNIGHT WITH
DIMINISHING WINDS AS HIGH PRESSURE APPROACHES FROM THE WEST.
HOWEVER...HIGH WAVES WILL CONTINUE FOR MOST OF WEDNESDAY MORNING
BEFORE DISSIPATING. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE
FOUND TOWARD THE OPEN WATERS OF THE LAKE.


LMZ643>646-281130-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS DIMINISHING TOWARD
  SUNRISE. 

* WAVES: WAVES 3 TO 7 FEET...HIGHEST TOWARD THE OPEN WATERS. THESE
  WAVES WILL GRADUALLY SUBSIDE WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
122 
WHUS73 KMKX 280950
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CST WED DEC 28 2011

...WAVES WILL CONTINUE TO DIMINISH THIS MORNING...

.A LOOSENING PRESSURE GRADIENT AND A CORE OF COLD AIR SLIDING OFF
TO THE EAST WILL RESULT IN CONTINUED DIMINISHING WINDS AND WAVES
TODAY. A FEW WIND GUSTS MAY REACH 20 TO 25 KNOTS EARLY THIS
MORNING...OTHERWISE SUSTAINED WINDS AND WIND GUSTS WILL REMAIN
BELOW 20 KNOTS. THE SLOWLY SUBSIDING WIND SPEEDS WILL CAUSE WAVES
TO DIMINISH TO LESS THAN 5 FEET LATER THIS MORNING.

LMZ643>646-281500-
/O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS EARLY THIS MORNING WILL DIMINISH TO 5 TO 15 KNOTS BY NOON
  AND TURN TO THE SOUTHWEST THIS AFTERNOON. 

* WAVES: WAVES 3 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET BY EARLY AFTERNOON.
  THE HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
380 
WHUS73 KMKX 281515
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CST WED DEC 28 2011

...HIGH WAVES HAVE DIMINISHED...

.THE HIGH WAVES LINGERING ACROSS THE NEARSHORE WATERS EARLY THIS
MORNING HAVE SUBSIDED...AS WINDS CONTINUE TO REMAIN WEAK.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

LMZ643>646-281615-
/O.EXP.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 AM CST WED DEC 28 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE HIGH WAVES LINGERING ACROSS THE NEARSHORE WATERS EARLY THIS
MORNING HAVE SUBSIDED...AS WINDS CONTINUE TO REMAIN WEAK.
THUS...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 2:13 PM CST, 7 hours 24 minutes earlier.

Area forecast discussion, Dec 25, 2:13 PM CST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CST SUN DEC 25 2011

.SHORT TERM...

.TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

CLOUD DECK HAS MOVED INTO NORTHEAST TWO THIRDS OF THE FORECAST AREA
THIS AFTERNOON. 1000/850MB RELATIVE HUMIDITY FIELDS ON SHORT TERM
MODELS LINGER THESE CLOUDS MAINLY IN THE EASTERN HALF OF THE AREA
INTO THE EVENING...BEFORE MOVING OFF TO THE EAST BY MIDNIGHT. WILL
CONTINUE THIS TREND IN FORECAST. GUSTY NORTHWEST WINDS WILL SUBSIDE
THIS EVENING...AS PRESSURE GRADIENT RELAXES AND MIXING IS CUT OFF BY
INVERSION.

CLEARING SKIES ARE THEN EXPECTED TO SHIFT INTO THE AREA FROM WEST TO
EAST BY LATER TONIGHT...AS DRIER AIR WORKS INTO THE AREA. DESPITE
CLEARING SKIES AND WEAKER WINDS...LOWS TONIGHT WILL BE MILDER THANKS
TO WARM AIR ADVECTION OCCURRING ACROSS THE AREA. LOWS IN THE MID 20S
SEEM REASONABLE.

GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP ON MONDAY...AS TIGHT
PRESSURE GRADIENT AND GOOD MIXING OF LOW LEVEL WINDS ENSUES. THIS
SHOULD COMBINE WITH MOSTLY SUNNY SKIES TO BRING MILD HIGHS INTO THE
MID 40S ACROSS MOST AREAS. SOME HIGH CLOUDS SHOULD MOVE INTO THE FAR
WESTERN COUNTIES LATER IN THE DAY.

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.

MODELS TAKE THE STRONG SOUTHERN STREAM SHORTWAVE ACROSS ARKANSAS
MONDAY NIGHT AND INTO EASTERN KENTUCKY/TENNESSEE TUESDAY. MEANWHILE THE
NORTHERN STEAM SHORTWAVE MOVES ACROSS THE WESTERN GREAT LAKES.

IT APPEARS THE NORTHERN STREAM SHORTWAVE WILL DOMINATE OUR
WEATHER AS A SURFACE TROUGH/COLD FRONT PUSHES ACROSS WISCONSIN.

NAM DOES BRING SOME LIGHT QPF INTO EXTREME SOUTH AND SOUTHEAST
WISCONSIN MONDAY EVENING. NAM FORECAST SOUNDINGS DO SHOW MODERATE
UPWARD MOTION AND SATURATION...BUT THIS OCCURS IN A VERY NARROW
WINDOW OF AROUND 2 HOURS BEFORE DRYING BEGINS TO TAKE PLACE. ANY
PRECIPITATION WOULD LIKELY BE LIGHT RAIN...AS BOUNDARY
TEMPERATURES ARE STILL RATHER MILD.

ALL MODELS THEN EVENTUALLY BUILD A SURFACE RIDGE INTO THE UPPER
MISSISSIPPI VALLEY TUESDAY AFTERNOON. NAM FORECAST SOUNDINGS DO
HAVE SOME LOW LEVEL MOISTURE SO SOME STRATOCUMULUS IS POSSIBLE.

.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.

A BROAD ZONAL FLOW IS EXPECTED IN THE MID/UPPER LEVELS WITH A WEAK
SHORTWAVE MOVING ACROSS WISCONSIN. SOME MID LEVEL SATURATION
OCCURS WEDNESDAY DUE TO THE SHORTWAVE.

MODELS BRING SOME WARM AIR ADVECTION...WITH ANY PRECIPITATION
POTENTIAL MAINLY NORTHWEST OF THE FORECAST AREA...AS LOW LEVEL MOISTURE
IS LIMITED ACROSS SOUTHERN WISCONSIN.

.LONG TERM...

.THURSDAY...FORECAST CONFIDENCE...MEDIUM.

THE BROAD ZONAL FLOW CONTINUES IN THE MID/UPPER LEVELS WITH
ANOTHER WEAK SHORTWAVE MOVING ACROSS WISCONSIN DURING THE
MORNING...AND A SECOND STRONGER SHORTWAVE THURSDAY NIGHT ON THE
GFS...WHICH IS A LITTLE SLOWER ON THE ECMWF. PREFER THE SLOWER
ECMWF...BUT IN THESE FAST ZONAL FLOWS TIMING THE SHORTWAVES IS
PROBLEMATIC. WEAK LOW MOVES ACROSS THE NORTHERN PLAINS AND UPPER
MISSISSIPPI VALLEY...BUT AGAIN WITH LIMITED MOISTURE PRECIPITATION
CHANCES WILL BE LOW.

.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.

THE MILD WEATHER PATTERN CONTINUES AS THE MODELS CONTINUE THE
PARADE OF WEAK SHORTWAVES IN THE FAST ZONAL FLOW. THE 00Z ECMWF
BRINGS A RATHER STRONG SHORTWAVE INTO THE UPPER MISSISSIPPI VALLEY ON
SUNDAY...GFS IS SIMILAR...BUT NOT QUITE AS STRONG. 12Z ECMWF IS
SIMILAR TO GFS WITH PRIOR TIMING ISSUES BETWEEN MODELS LESSENING.

LOW PRESSURE THEN MOVES ACROSS THE WESTERN GREAT LAKES
SUNDAY...WITH THE LOW AS EXPECTED A LITTLE STRONGER ON THE ECMWF.
PRECIPITATION AMOUNTS ARE RATHER LOW. 00Z ECMWF THICKNESS VALUES
WOULD HAVE RAIN...WITH SOMEWHAT COLDER THICKNESS VALUES AND MORE
OF A PRECIPITATION MIX WITH THE GFS.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS EXPECTED THROUGH MONDAY ACROSS TAF SITES. GUSTY
NORTHWEST WINDS LATE THIS AFTERNOON SHOULD SUBSIDE BY SUNSET ACROSS
TAF SITES...AND GRADUALLY WEAKEN AND SHIFT SOUTHWEST LATER TONIGHT.

VFR CLOUD DECK SHOULD SHIFT OUT OF MADISON BY AROUND 00Z
MONDAY...AND BETWEEN 03Z AND 05Z MONDAY AT THE EASTERN SITES. CLEAR
SKIES THEN EXPECTED THROUGH MOST OF MONDAY. GUSTY SOUTHWEST WINDS
ARE EXPECTED BY 15Z MONDAY...LASTING THROUGH THE DAY. GUSTS TO 25
KNOTS ARE POSSIBLE AT TIMES.

&&

.MARINE...

SMALL CRAFT ADVISORY EXTENDED UNTIL 9 PM CST THIS EVENING FOR THE
NEARSHORE WATERS. BRISK NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS
TO AROUND 30 KNOTS ARE EXPECTED UNTIL SUNSET...AS TIGHT PRESSURE
GRADIENT LINGERS ACROSS THE AREA. THESE WINDS SHOULD GENERATE HIGH
WAVES...MAINLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES SHOULD
SUBSIDE THIS EVENING...BUT SHOULD REMAIN CLOSE ENOUGH TO CRITERIA TO
WARRANT AN EXTENSION. AS PRESSURE GRADIENT WEAKENS AND MIXING
SUBSIDES BY MID EVENING...WINDS AND WAVES SHOULD FALL BELOW
CRITERIA.

ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FROM MID MORNING MONDAY
THROUGH TUESDAY. A TIGHT PRESSURE GRADIENT DEVELOPS TUESDAY...AS
STRONG LOW PRESSURE MOVES WELL NORTH OF THE AREA. FREQUENT GUSTS UP
TO 25 KNOTS ARE EXPECTED. THESE WINDS WILL GENERATE HIGH WAVES
TOWARD THE OPEN WATERS. THE PRESSURE GRADIENT REMAINS TIGHT MONDAY
NIGHT INTO TUESDAY AS A COLD FRONT MOVES THROUGH THE REGION. WINDS
WILL VEER TO THE NORTHWEST BEHIND THE FRONT ON TUESDAY. THESE WINDS
WILL CONTINUE TO GENERATE HIGH WAVES TOWARD THE OPEN WATERS. WINDS
AND WAVES SHOULD SUBSIDE TUESDAY NIGHT...WITH HIGH PRESSURE MOVING
INTO THE AREA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/MONDAY AND AVIATION/MARINE...WOOD
MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Dec 25, 3:13 PM CST, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST SUN DEC 25 2011

WIZ046-047-051-052-056>060-062>072-262115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
313 PM CST SUN DEC 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-262115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 PM CST SUN DEC 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CRITERIA WILL BE REACHED ONCE AGAIN MONDAY
AFTERNOON INTO MONDAY NIGHT. WINDS WILL BE FROM THE
SOUTHWEST...ASSOCIATED WITH A STRONG LOW MOVING ACROSS MANITOBA
AND ONTARIO. ONCE AGAIN...WIND GUSTS WILL APPROACH GALE FORCE
TOWARD OPEN WATERS. NORTHWEST WINDS BEHIND A TRAILING COLD FRONT
WILL LIKELY REACH SMALL CRAFT CRITERIA ON TUESDAY.

WINDS MAY APPROACH SMALL CRAFT CRITERIA THURSDAY NIGHT AND FRIDAY
AS A LOW MOVES ACROSS THE WESTERN GREAT LAKES REGION.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.